| Model Number |
X SERIES |
| Medical Device Problem Code |
Charging Problem (2892)
| Health Effect - Clinical Code |
Cardiac Arrest (1762)
Type of Reportable Event
Malfunction
Event or Problem Description
Complainant alleged that while attempting to treat an 85-year-old patient (gender unknown), the device took an extended time to charge energy.Complainant indicated that there was no adverse effect to the patient due to the reported malfunction.
Additional Manufacturer Narrative
Zoll medical corporation has not received the product for evaluation and this complaint is still under investigation.
Additional Manufacturer Narrative
The customer was contacted for return of the suspect product.The product has not been returned to zoll for evaluation.